# SDR DALA2021012200433

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN SEVERAL LOCATED FROM FR 51 TO FR 61 AND BETWEEN STR 42LT TO STR 42RT AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR, PER PRI 581972-14AD REV 0 AND ER/A 581972-14AD.
